# SDR FDEA201504011130

- Difficulty date: April 1, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON AFT SECTION TE INBD BOTTOM EXTERNAL SKIN DELAMINATED.  REPAIRED DELAMINATION IAW SRM 51-77-12 & EA MOD TYPE T MOD NR 6-5750-T0316492 REV NO PS P1.
